# SDR 95ZZZX3396

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Ws 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A ROUTINE A-CHECK, MAINTENANCE FOUND .6250 INCH CRACK AT APPROXIMATELY L/E STATION XFS 207 TOP SIDE, LEFT WING.  REMOVED FASTENERS, CUT OUT CRACKED AREA.  FABRICATED AND INSTALLED DOUBLER FROM 7075-T6.071 AND FILLER FROM 7075T-6.063.  INSTALLED, TREATED, PRIMED IAW SRM 51-1-8, 57-2-0.  (X)
